このエントリーをはてなブックマークに追加
ID 42404
FullText URL
Title Alternative
On the Remedies for International Imbalance in Money by R. F. Harrod
Author
Tatebe, K.
Note
紹介 (Review)
Published Date
1970-11-30
Publication Title
岡山大学経済学会雑誌
Publication Title Alternative
Okayama Economic Review
Volume
volume2
Issue
issue3
Publisher
岡山大学経済学会
Publisher Alternative
The Economic Association of Okayama University
Start Page
111
End Page
140
ISSN
0386-3069
NCID
AN00032897
Content Type
Article
language
日本語
File Version
publisher
Refereed
True
Eprints Journal Name
oer